Imperial College London


Faculty of Natural SciencesDepartment of Mathematics

Reader in Mathematical Finance



+44 (0)20 7594 8569a.jacquier Website




804Weeks BuildingSouth Kensington Campus





Dr Antoine Jacquier is a Reader in the Department of Mathematics at Imperial College London.

His research interests are in Probability and Mathematical Finance. He is particularly interested in large deviations methods and asymptotic expansions for stochastic processes, and their applications to volatility modelling.

He also works on applications of Deep Learning and Quantum Computing in Mathematical Finance.

His personal webpage can be found at



  • Statistical Methods in Finance, MSc in Mathematics and Finance.

Commercial activity

From September 2006 to September 2010, Dr Antoine Jacquier has been acting as a quantitative consultant for  Zeliade Systems, Paris. The main areas of research were the calibration of stochastic volatility models and the pricing of volatility derivatives.

He has also been consulting for banks in the area of model calibration and option pricing.



Jacquier A, Badikov S, Davis M, 2021, Perturbation analysis of sub/super hedging problems, Mathematical Finance, Vol:31, ISSN:0960-1627, Pages:1240-1274

Gerhold S, Jacquier A, Pakkanen M, et al., 2021, Pathwise large deviations for the rough Bergomi model: Corrigendum, Journal of Applied Probability, Vol:58, ISSN:0021-9002, Pages:849-850

El Amrani M, Jacquier A, Martini C, 2021, Short communication: dynamics of symmetric SSVI smiles and implied volatility bubbles, Siam Journal on Financial Mathematics, Vol:12, ISSN:1945-497X, Pages:1-15

Fontanela F, Jacquier A, Oumgari M, 2021, Short Communication: A Quantum Algorithm for Linear PDEs Arising in Finance, Siam Journal on Financial Mathematics, Vol:12, Pages:SC98-SC114

Gerhold S, Wagenhofer T, Jacquier A, et al., 2020, Correction note to pathwise large deviations for the rough Bergomi model, Journal of Applied Probability, ISSN:0021-9002

More Publications